# SDR UIEA2016031700175

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM CORROSION AT STATION 2140, LBL 75.  PERFORMED FLOORBEAM REPAIR IAW EI NR T2016A53M-509 REV 1 & SRM 53-00-51 REPAIR 3 REV 76.  JOB COMPLETED & CONDITION NORMAL.
